Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On the existence and uniqueness of positive solutions for competing species models with diffusion

Author: E. N. Dancer
Journal: Trans. Amer. Math. Soc. 326 (1991), 829-859
MSC: Primary 35K57; Secondary 47H15, 92D25
MathSciNet review: 1028757
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we consider strictly positive solutions of competing species systems with diffusion under Dirichlet boundary conditions. We obtain a good understanding of when strictly positive solutions exist, obtain new nonuniqueness results and a number of other results, showing how complicated these equations can be. In particular, we consider how the shape of the underlying domain affects the behaviour of the equations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35K57, 47H15, 92D25

Retrieve articles in all journals with MSC: 35K57, 47H15, 92D25

Additional Information

PII: S 0002-9947(1991)1028757-9
Keywords: Competing species systems, strictly positive solutions, uniqueness, domain perturbation
Article copyright: © Copyright 1991 American Mathematical Society